Erdős, Péter L. and Sziklai, Péter and Torney, David C. (2001) A finite word poset : In honor of Aviezri Fraenkel on the occasion of his 70th birthday. ELECTRONIC JOURNAL OF COMBINATORICS, 8 (2). pp. 1-10. ISSN 1077-8926
|
Text
ErdosLSz-EJC01.pdf Download (116kB) | Preview |
Abstract
Our word posets have �nite words of bounded length as their elements, with the words composed from a �nite alphabet. Their partial ordering follows from the inclusion of a word as a subsequence of another word. The elemental combinatorial properties of such posets are established. Their automorphism groups are determined (along with similar result for the word poset studied by Burosch, Frank and R¨ohl [4]) and a BLYM inequality is veri�ed (via the normalized matching property).
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 06 Feb 2014 09:27 |
Last Modified: | 06 Feb 2014 09:27 |
URI: | http://real.mtak.hu/id/eprint/9920 |
Actions (login required)
![]() |
Edit Item |